# SDR AALA202407092565

- Difficulty date: July 9, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 27,585 hours, 11,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Part number: 146A32103
- Condition: Corroded
- Location: Bs 887 S27l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER FUSELAGE OUTER SKIN PANEL BUTT STRAP AT STA 887 BETWEEN S27L AND S27R. REPAIRED STRAP PER EA 355602.
